By Topic

Further results on local stability of REM algorithm with time-varying delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Huijun Gao ; Harbin Inst. of Technol., China ; Lam, J. ; Changhong Wang ; Xinping Guan

This letter presents some further results on the local stability in equilibrium for Internet congestion control algorithm proposed by Low et al., (IEEE/ACM Transactions on Networking, 1999). The propagation delay d(t) is assumed to be time-varying and have maximum and minimum delay bounds (i.e., dm≤d(t)≤dM), which is more general than the assumption (0M-dm). Moreover, some new stability conditions are proposed, which are less conservative than Long et al.'s results. The proposed linear matrix inequality based stability conditions can be solved by using standard numerical software. These stability conditions provide a method for selecting the parameters in REM algorithm that ensure stability.

Published in:

Communications Letters, IEEE  (Volume:9 ,  Issue: 5 )